# SDR ASOA06093

- Difficulty date: January 15, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW NOTICED THE RT ENGINE SPOOLING DOWN ACCOMPANIED BY THE TORQUE AND THE NP DROPPING TO 20 PERCENT AND THEN PASSING THROUGH 4 PERCENT.  THE CREW COMPLIED WITH THE QRH, SHUTDOWN THE RT ENGINE AND MANUALLY FEATHERED THE PROPELLER.  AN EMERGENCY WAS DECLARED WITH THE AC LANDING SAFELY.  MAINTENANCE REPLACED THE FUEL PUMP AND (HMU) FUEL CONTROL ASSY. OPS AND LEAK CHECKS GOOD. A/C OK FOR SERVICE.
